# SDR VJ9800157

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5928730503
- Condition: Fell Off
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE (GALLEY) ACCIDENTALLY CAME OUT OF THE COVER.  SLIDE DID NOT DEPLOY.  INSTALLED SLIDE COVER IAW 25-61 / SP 8100.
